CSpace
Exact penalty functions for convex bilevel programming problems
Liu, GS; Han, JY; Zhang, JZ
2001-09-01
Source PublicationJOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS
ISSN0022-3239
Volume110Issue:3Pages:621-643
AbstractIn this paper, we propose a new constraint qualification for convex bilevel programming problems. Under this constraint qualification, a locally and globally exact penalty function of order I for a single-level reformulation of convex bilevel programming problems is given without requiring the linear independence condition and the strict complementarity condition to hold in the lower-level problem. Based on these results, locally and globally exact penalty functions for two other single-level reformulations of convex bilevel programming problems can be obtained. Furthermore, sufficient conditions for partial calmness to hold in some single-level reformulations of convex bilevel programming problems can be given.
Keywordbilevel programming problems constraint qualifications exact penalty functions reformulations partial calmness
Language英语
WOS Research AreaOperations Research & Management Science ; Mathematics
WOS SubjectOperations Research & Management Science ; Mathematics, Applied
WOS IDWOS:000171212900008
PublisherKLUWER ACADEMIC/PLENUM PUBL
Citation statistics
Cited Times:18[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16085
Collection中国科学院数学与系统科学研究院
Affiliation1.Renmin Univ China, Sch Business Adm, Beijing, Peoples R China
2.Chinese Acad Sci, Inst Appl Math, Beijing, Peoples R China
3.City Univ Hong Kong, Dept Math, Hong Kong, Hong Kong, Peoples R China
Recommended Citation
GB/T 7714
Liu, GS,Han, JY,Zhang, JZ. Exact penalty functions for convex bilevel programming problems[J]. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,2001,110(3):621-643.
APA Liu, GS,Han, JY,&Zhang, JZ.(2001).Exact penalty functions for convex bilevel programming problems.JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,110(3),621-643.
MLA Liu, GS,et al."Exact penalty functions for convex bilevel programming problems".JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS 110.3(2001):621-643.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, GS]'s Articles
[Han, JY]'s Articles
[Zhang, JZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, GS]'s Articles
[Han, JY]'s Articles
[Zhang, JZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, GS]'s Articles
[Han, JY]'s Articles
[Zhang, JZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.